# SDR CA111024006

- Difficulty date: October 4, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Cessna 208B
- Aircraft time: 19,894 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: S184050104
- Condition: Dislodged
- Location: Rear Empanage
- Part time: 434 hours
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ELT FOUND DISLODGED FROM MOUNTING BASE AND HANGING FROM ANTENNA LEAD. THE REMOTE ACTIVATION SWITCH WIRING FOUND BROKEN.  THE ELT WAS FOUND STILL FUNCTIONAL.  THE ELT WAS SLID BACK INTO THE VELCRO MOINTING STRAP WHICH WAS FOUND LOOSE.   COMPANY ISSUED A FLEET WIDE INSPECTION OF ALL ELT INSTALLATIONS FOR SECURITY OF THE VELCRO MOUNTING STRAP.  FINDING - SEVERAL ACFT WERE FOUND WITH THE VELCRO STRAP LOOSE.  COMPANY INCORPORATED A FLEET WIDE REPETITIVE 6 MONTH INSPECTION OF THE ELT MOUNTING SYS FOR SECURITY.
